# SDR CALA0500340

- Difficulty date: October 7, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 55,760 hours, 29,254 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 1016, BL 0, FWD LWR PRESSURE BULKHEAD.  REPAIRED PER DRAWING 65C28106.
